MathSciNet Relay Station
MathSciNet bibliographic data
MR237766 (38 #6047) 30.45
Earle, C. J.; Marden, A. On Poincaré series with application to $H\sp{p}$ spaces on bordered Riemann surfaces. Illinois J. Math. 13 1969 202–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement